# SDR GAIA01171ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, CORROSION WAS DISCOVERED ON THE BS 950 DOUBLER/MODIFICATION, STRINGER 14R AND 17R.  ACCOMPLISHED BLENDOUT REPAIR BS 950 AT STRIGNER 14R AND 17R ON THE WEIGHT UPGRADE REINFORCEMENT STRAP IAW B727 SRM 51-10-6.  OK FOR CONTINUED SERVICE PER STRESS ANALYSIS BY FLIGHT SCIENCES INT INC REPORT NR 3089-0 DATED 4/23/2001.  (M)
